# SDR UPS97224703

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1170-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AREAS OF LIGHT SURFACE CORROSION ON FUSELAGE SKIN BETWEEN BS 1170 AND 1183, BETWEEN STRINGER 5 AND 8 LEFT HAND.  CORROSION REMOVED AND DAMAGE REPAIRED IAW SRM 53-30-3 FIG 14.
